# SDR SIMA20130214004

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 32,799 hours, 29,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3959 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN PASSENGER DOOR ROLLERS PER AMM 52-18-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
